# SDR AALA20021256

- Difficulty date: September 1, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND EMERGENCY LIGHT AT SEAT 28G INOPERATIVE.  SECURED CONNECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
